Jiang, Z., Liu, C., He, S., Li, C., & Lu, Q. (2018). A QoS routing strategy using fuzzy logic for NGEO satellite IP networks. Wireless Networks (10220038), 24(1), 295-307. https://doi.org/10.1007/s11276-016-1326-8
Chicago Style (17th ed.) CitationJiang, Zhuqing, Chonghua Liu, Shanbao He, Chao Li, and Qishuo Lu. "A QoS Routing Strategy Using Fuzzy Logic for NGEO Satellite IP Networks." Wireless Networks (10220038) 24, no. 1 (2018): 295-307. https://doi.org/10.1007/s11276-016-1326-8.
MLA (8th ed.) CitationJiang, Zhuqing, et al. "A QoS Routing Strategy Using Fuzzy Logic for NGEO Satellite IP Networks." Wireless Networks (10220038), vol. 24, no. 1, 2018, pp. 295-307, https://doi.org/10.1007/s11276-016-1326-8.
Warning: These citations may not always be 100% accurate.
Visit our Citation Styles guide for help on properly citing sources.
Visit our Citation Styles guide for help on properly citing sources.